# SDR FDEA201612184491

- Difficulty date: December 18, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 28,082 hours, 15,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Leaking
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR EMERGENCY OPERATION CYLINDER WILL NOT HOLD PRESSURE.  SERVICED THE DOOR BOTTLE IAW AMM 25-10-14-03-01 AND  PRESSURE DROP OCCURED.  FOUND AFT UPPER LINE LEAKING AT 8 DROPS PER MINUTE WITH DOOR OPEN.    REMOVED AND REPLACED THE LINE IAW AMM 52-36-27-04.  DOOR OPS CHECKED NORMAL IAW AMM 52-36-00-02. NO LEAKS NOTED.  ACFT OK FOR SERVICE.
